Additivity for transpose depolarizing channels

Nilanjana Datta, Alexander S. Holevo, Yuri Suhov

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Additivity of the minimal output entropy for the family of transpose depolarizing channels introduced by Fannes et al. is considered. It is shown that using the method of Ref. 3 allows us to prove the additivity for the range of the parameter values for which the problem was left open in Ref. 5. Together with the result of Ref. 5, this covers the whole family of transpose depolarizing channels. In addition, the multiplicativity of the maximal p-norm for this family of channels is proved for all 1 ≤ p ≤ 2.

Original languageEnglish (US)
Pages (from-to)85-98
Number of pages14
JournalInternational Journal of Quantum Information
Volume4
Issue number1
DOIs
StatePublished - Feb 2006

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Additivity for transpose depolarizing channels'. Together they form a unique fingerprint.

Cite this